Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 09:10:56 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640744
  • Total Topics: 48671
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Veramune rash  (Read 2376 times)

0 Members and 1 Guest are viewing this topic.

Offline surf18

  • Member
  • Posts: 525
Veramune rash
« on: October 22, 2010, 12:52:33 PM »
Anyone know how long does it last?
I'm off it 3 months and two weeks.
Dr said it could last year
That's nuts

Offline Hoover

  • Member
  • Posts: 286
Re: Veramune rash
« Reply #1 on: October 23, 2010, 07:07:46 PM »
I have looked for photos of the rash on the net but was unsuccessful.
What does the rash look like?
A friend had what looked like niacin flush on his chest and back the other day and was puzzled.
It went away after a few minutes like the niacin flush...

Wondering,
Hoover
Infection date: March 16, 2010
20/05/10 - CD4 348  VL 58,000  Lymph nodes in jaw painful!  Antioxidants started.
01/06/10 - CD4 428  VL?
24/06/10 - CD4 578  VL 9,800
13/07/10 - CD4 620  VL?
04/09/10 - CD4 648  VL?
01/11/10 - CD4 710  VL?   CD8 972
16/12/10    CD4 738  VL?  CD8  896   
02/02/11    CD4 520 (month of parasites and new lab)
14/03/11 started Truvida and Sustiva (Efavirenz)
04/07/11 CD4 686 VL 75 CD8 588  41%
10/10/11 CD4 757  45%  VL UD

Offline surf18

  • Member
  • Posts: 525
Re: Veramune rash
« Reply #2 on: October 23, 2010, 09:52:34 PM »
Head to toe sun burn like
I in fact peeled like a sun burn
Now I still have some what slight flushed cheeks
And it has remained on my lower arm up towards middle of upper bicep
Slight pink
And above knees slight pink blotches

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Veramune rash
« Reply #3 on: October 24, 2010, 07:37:34 AM »
Surf,

As you peeled like one does with sunburn, it is quite possible that the lingering pinkness is simply scar tissue that will fade in time. If it doesn't itch like the initial rash did, I'd say the scar tissue theory was a good bet.

You may want to discuss this with another doctor if at all possible. I've never heard of the rash associated with Viramune lasting for a year after the med has been discontinued. It should resolve within a week or two.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline surf18

  • Member
  • Posts: 525
Re: Veramune rash
« Reply #4 on: October 24, 2010, 09:31:20 AM »
Thank you Ann. The rash never really itched.
It wasn't particulary hot either.
I'm trying to get into dermatogist locally. But there booked 3 months out!
I am not waiting to get this resolved.

Offline J.R.E.

  • Member
  • Posts: 7,180
  • Joined Dec-2003 Living positive, since 1985.
Re: Veramune rash
« Reply #5 on: October 24, 2010, 07:06:14 PM »
Surf,


I've never heard of the rash associated with Viramune lasting for a year after the med has been discontinued. It should resolve within a week or two.

Ann


I would think the same, I never heard of the rash possibly lasting that long. What current meds are you taking?  List everything.

Perhaps the dermatologist can diagnose.


Good luck-----Ray   Let us know what happens
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline surf18

  • Member
  • Posts: 525
Re: Veramune rash
« Reply #6 on: October 24, 2010, 08:00:07 PM »
im now on truvada (also on that when i was on ver.)
selzentry

nexium for acid reflux
vit c
fish oil
vit d
multi
cla
probotics

i hear alot of double talk over at my dr's so i do alot of checking up on everything he tells me or the nurses tell me.

Offline J.R.E.

  • Member
  • Posts: 7,180
  • Joined Dec-2003 Living positive, since 1985.
Re: Veramune rash
« Reply #7 on: October 24, 2010, 09:16:05 PM »
im now on truvada (also on that when i was on ver.)
selzentry

nexium for acid reflux

i hear alot of double talk over at my dr's so i do alot of checking up on everything he tells me or the nurses tell me.

I was just checking to see if there were any drug interactions between Selzentry and Nexium, or Truvada and Nexium.  Couldn't find any "known" interactions:


http://www.drugs.com/drug-interactions/nexium-with-selzentry-1015-567-1528-2562.html


http://www.drugs.com/drug-interactions/nexium-with-truvada-1015-567-971-1696.html


Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline surf18

  • Member
  • Posts: 525
Re: Veramune rash
« Reply #8 on: October 24, 2010, 09:23:12 PM »
thanks ray!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.